# SDR 20000919SH016

- Difficulty date: August 29, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N911KB
- Make and model: Urocop EC135P1
- Aircraft serial: 0013
- Engine: Pwa PW206B
- System (JASC): 2435 · Starter-Generator
- Part: Wire
- Condition: Shorted
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23081057
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSH WIRE CONTACTED HOUSING AFTER A BRUSH INSPECTION.  EXTREME CARE SHOULD BE TAKEN DURING RE-ASSEMBLY AFTER INSPECTION.  (X)
